# SDR SWAA082158

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 51,901 hours, 51,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 0869A
- Condition: Frayed
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR CANVASS FRAYED AND WORN.  REMOVED AND REPLACED EVAC SLIDE PER MM.
